# SDR UIEA2012110100509

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 82,001 hours, 15,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTING AT SEAT 26-HJK INOPERATIVE.  OPEN
